# SDR ABXA070259

- Difficulty date: August 14, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 49,720 hours, 66,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 995789924
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH EA 53300036, FOUND CRACKED INTERCOSTAL CLIP, REF AD 2002-21-09.  FABRICATED AND INSTALLED IAW DWG 9957899 AND DC9 SRM 51-30-5.
